MathSciNet Relay Station
MathSciNet bibliographic data
MR417093 10K05 (10F40)
Proĭnov, P. D. The square deviation of symmetric lattices. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 30 (1975), no. 2, 41–47.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement